# SDR 2012FA0000094

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: General aviation
- Aircraft: N449DS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC141
- Aircraft time: 30 hours
- System (JASC): 3411 · Pitot/Static System
- Part: Line
- Condition: Collapsed
- Location: Static
- Part time: 30 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED THAT ON TAKEOFF AIRSPEED, ALTITUDE AND ROC SECTION OF G1000 X'D OUT.  TAKEOFF ABORTED WITH NO PROBLEMS. ON INVESTIGATION OF THE STATIC LINE FROM INSTRUMENT PANEL TO THE AIR DATA COMPUTER (ADC) HAD COLLAPSED.  THE STATIC LINE WAS COLLAPSED DUE TO CONTACT WITH DEFROST HOSE. STATIC LINE REPLACED, SYSTEM OPERATED NORMALLY.
